Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 276, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 3:03 PM EDT for Dooly County, Macon County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2019, 3:03 PM EDT (19:03 UTC)
- Expired
- Aug 14, 2019, 3:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Macon County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398
WUUS52 KFFC 141903
SVRFFC
GAC093-193-141930-
/O.NEW.KFFC.SV.W.0276.190814T1903Z-190814T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Macon County in west central Georgia...
Northwestern Dooly County in central Georgia...
* Until 330 PM EDT.
* At 303 PM EDT, a severe thunderstorm was located near Whitewater
State Park, or near Oglethorpe, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oglethorpe, Montezuma, Fountainville, Whitewater State Park,
Winchester and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3226 8418 3244 8408 3244 8384 3238 8384
3238 8386 3236 8386 3236 8385 3229 8385
3229 8384 3223 8384
TIME...MOT...LOC 1903Z 271DEG 8KT 3236 8401
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
421
WWUS52 KFFC 141922
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Wed Aug 14 2019
GAC093-193-141930-
/O.CON.KFFC.SV.W.0276.000000T0000Z-190814T1930Z/
Macon GA-Dooly GA-
322 PM EDT Wed Aug 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MACON AND NORTHWESTERN DOOLY COUNTIES...
At 322 PM EDT, a severe thunderstorm was located near Winchester, or
7 miles northeast of Oglethorpe, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oglethorpe, Montezuma and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3225 8408 3244 8398 3244 8384 3238 8384
3238 8386 3236 8386 3236 8385 3229 8385
3229 8384 3223 8384
TIME...MOT...LOC 1922Z 271DEG 8KT 3236 8396
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:21 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 14, 2:21 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 221 PM EDT Wed Aug 14 2019 .PREV DISCUSSION... /Issued 1052 AM EDT Wed Aug 14 2019/ UPDATE... Fairly quiet morning will continue across the area as the remaining showers have fizzled out and the remaining areas of patchy fog have cleared, leaving just some isolated areas with some lower level cloud cover. No changes were made to the previously issued Heat Advisory as temperatures continue to rise across the area. Current heat indices across the area are in the upper 80s to near 100 across far central Georgia within the Heat Advisory area. This afternoon the highest coverage for showers and thunderstorms is expected to be across central Georgia as the front continues to sink south through the area. A few strong to isolated severe still will still be possible across mainly central Georgia. Otherwise, no other changes besides tweaks to temperature and cloud cover were necessary for the short term forecast. Reaves PREV DISCUSSION... /Issued 702 AM EDT Wed Aug 14 2019/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 332 AM EDT Wed Aug 14 2019/ SHORT TERM /Today through Thursday/... The heat advisory for today for central and a small portion of N GA will continue with the max heat indices running about 103 to 109 degrees. Otherwise the main concern is a slow moving cold front over N GA that is forecast to drift toward central GA during the short term period. Showers and storms across portions of N and central GA this morning are expected to weaken. The best moisture and instability line up across central GA later today that will allow for the development of numerous showers and thunderstorms during the afternoon and evening hours. SPC has also indicated a marginal risk for severe thunderstorms across central GA with damaging winds the main hazard along with frequent lightning and locally heavy rainfall. With the front stalling across roughly central GA on Thursday and the best moisture tending to move east and south, central GA will have the highest pops on Thursday with N GA expecting no rainfall. Forecast high temperatures are running around normal to as high as 8 degrees above normal across the area today and similar on Thursday. Forecast low temperatures are running about 1-7 degrees above normal tonight. Overall confidence is medium to high. BDL LONG TERM /Thursday Night through Tuesday/... No significant changes to the long-term forecast trends. Medium- range models continue in fairly good agreement through the extended forecast period, keeping the region under the influence of a broad, weak upper trough stuck between the central U.S. and western Atlantic upper ridges. Weak surface troughing persists through the weekend with the western edge of the western Atlantic surface ridge building back into the region by early next week. 20 && .AVIATION... 18Z Update... VFR cigs across the area this afternoon with a sct/bkn cu field around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts in and around storms with only VCSH at metro taf sites. Convection could linger south of ATL and near MCN/CSG through 04Z/05Z. Winds are mainly NW around 10kts or less, becoming more light/variable to calm overnight. Winds NW again Thurs afternoon, 10kts or less. //ATL Confidence...18Z Update... Medium to high confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 94 72 93 69 / 40 30 10 5 Atlanta 92 73 91 70 / 40 30 5 5 Blairsville 85 63 84 62 / 20 10 5 0 Cartersville 91 70 91 68 / 30 10 5 0 Columbus 96 75 93 71 / 70 50 20 10 Gainesville 91 71 90 69 / 30 20 5 5 Macon 96 74 92 71 / 70 60 30 10 Rome 91 70 92 68 / 20 10 5 0 Peachtree City 94 72 93 69 / 50 40 10 5 Vidalia 97 76 92 74 / 60 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...BDL LONG TERM....20 AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Wed Aug 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Wed Aug 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening, mainly over areas south of I-20. A few strong to marginally severe storms are possible with strong winds, frequent lightning and very heavy rain. A Heat Advisory is in effect for much of central and a portion of north Georgia this afternoon into early this evening, generally along and south of a line from Franklin to Conyers and Lexington. Heat index values will range between 105 and 109 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Afternoon and evening thunderstorms will be confined to areas south and east of Macon Thursday and Friday, but chances will increase across the state beginning Saturday. Some storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 14, 2:15 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Wed Aug 14 2019
GAZ104>106-141900-
Crisp GA-Dooly GA-Sumter GA-
215 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...WESTERN
DOOLY AND SUMTER COUNTIES UNTIL 300 PM EDT...
At 215 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
east of Americus. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Vienna, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar,
Richwood, New Era, Flint River Wma, Huntington, Pennington, Drayton,
Maddox and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8435 3219 8408 3217 8403 3221 8401
3225 8383 3204 8371 3192 8423
TIME...MOT...LOC 1815Z 343DEG 4KT 3210 8407
WIND...40MPHSpecial weather statement, Aug 14, 2:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Wed Aug 14 2019
GAZ103-104-141900-
Sumter GA-Webster GA-
229 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER AND SOUTHERN
WEBSTER COUNTIES UNTIL 300 PM EDT...
At 229 PM EDT...a strong thunderstorm was over Leveretts, or 7 miles
south of Preston...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3194 8441 3197 8444 3193 8444 3192 8446
3192 8466 3196 8465 3196 8464 3198 8465
3198 8464 3199 8465 3206 8461 3204 8437
3192 8438
TIME...MOT...LOC 1829Z 280DEG 7KT 3196 8455
WIND...40MPHSpecial weather statement, Aug 14, 2:36 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Wed Aug 14 2019
GAZ102-141900-
Stewart GA-
236 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 300 PM
EDT...
At 236 PM EDT...a strong thunderstorm was near Providence Canyon
State Park, or 8 miles northwest of Lumpkin...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumpkin, Omaha, Charles, Sanford, Westville, Providence Canyon State
Park and Florence Marina State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8491 3195 8496 3198 8496 3198 8502
3197 8504 3199 8504 3199 8507 3202 8505
3205 8506 3219 8500 3219 8497 3210 8470
3192 8481
TIME...MOT...LOC 1836Z 280DEG 7KT 3211 8493
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 14, 2:46 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Wed Aug 14 2019
GAZ097-109>111-141915-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
246 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
TELFAIR...SOUTHEASTERN LAURENS AND EASTERN DODGE COUNTIES UNTIL 315
PM EDT...
At 245 PM EDT...a strong thunderstorm was over Cedar Grove, or 10
miles northwest of Alamo...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McRae, Alamo, Helena, Little Ocmulgee State Park, Landsburg and Cedar
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3225 8309 3237 8300 3225 8267 3203 8285
TIME...MOT...LOC 1845Z 304DEG 8KT 3224 8292
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 14, 2:47 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Wed Aug 14 2019
GAZ086-112-113-141915-
Toombs GA-Emanuel GA-Montgomery GA-
247 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 315 PM EDT...
At 247 PM EDT...a strong thunderstorm was near Lyons...moving
southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, South Thompson,
Ohoopee, Ponderosa and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3204 8234 3226 8247 3235 8242 3235 8241
3246 8237 3243 8220 3242 8220 3235 8225
3235 8224 3228 8223 3224 8221 3223 8221
3218 8219 3217 8219
TIME...MOT...LOC 1847Z 304DEG 8KT 3227 8231
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 14, 2:50 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Wed Aug 14 2019
GAZ092-093-141915-
Macon GA-Schley GA-
250 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MACON AND SOUTHEASTERN SCHLEY
COUNTIES UNTIL 315 PM EDT...
At 250 PM EDT...a strong thunderstorm was over Fountainville, or 7
miles west of Oglethorpe...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Ideal, Murrays Crossroads,
Whitewater State Park, Clearview, Fountainville, Bartlett and Walls
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3227 8438 3237 8428 3237 8425 3238 8425
3243 8406 3233 8385 3231 8385 3222 8414
3223 8418 3221 8418 3216 8434 3217 8435
TIME...MOT...LOC 1850Z 304DEG 8KT 3227 8418
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 30 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall | 24 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 47 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 24 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.